MAUDE Adverse Event Report: Allergan (Costa Rica) Style 410 Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled

Allergan (Costa Rica) Style 410 Cohesive Silicone Gel Filled Breast Implant; prosthesis, breast, noninflatable, internal, silicone gel-filled
Catalog Number FM-410270
Medical Device Problem Codes Device Appears to Trigger Rejection (1524); Malposition of Device (2616)
Health Effect - Clinical Codes Capsular Contracture (1761); No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/17/2025
Type of Reportable Event Serious Injury
Event or Problem Description
Patient reported ¿flipped and upside down¿.Later, healthcare professional reported "capsule".This record is for the left side.Device was explanted.
 
Event or Problem Description
Patient reported ¿exchange from textured to smooth¿.Later healthcare professional reported "capsule".This record is for the right side.Device was explanted.
 
Additional Manufacturer Narrative
Reason for reoperation: malposition additional, changed, and/or corrected data: a2, b1, b3, b5, b6, d9, e1, h3, h6 clarification for b1, b5 and h6: the events of e2303 - capsular contracture and a010102 - device appears to trigger rejection, captured on previous medwatch 9617229-2026-14535-00, are being un-reported.That event only relates to the right side record.This record relates now to the left side and will only capture serious event malposition of device.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "malposition" is a physiological complication and analysis of the device generally does not assist abbvie in determining a probable cause for this event.Device evaluation: per the investigation procedure, the device is analyzed through visual inspection microscopic inspection if openings are observed and a weight verification.Per the analysis performed, the assessments of the complaints and any potential manufacturing issue are displayed along with any further actions required: -malposition: unable to observe through visual inspection as it is a physiological phenomenon.None of the other observations performed during the device analysis (deformation, wear abrasion and crease) are found to be potentially related to the manufacturing process, and, therefore, no further actions are required for these observations.
 
Additional Manufacturer Narrative
A review of the device history record has been completed.No deviations or non-conformances noted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade unknown.

Brand Name
Style 410 Cohesive Silicone Gel Filled Breast Implant
Common Device Name
prosthesis, breast, noninflatable, internal, silicone gel-filled
Manufacturer (Section D)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS 
Manufacturer (Section G)
Allergan (Costa Rica)
900 parkway global park
zona franca
la aurora de heredia
CS  
Manufacturer Contact
terry ingram
2525 dupont drive
irvine, CA 92612
+1(847)936-6324
MDR Report Key50115333
Report Number9617229-2026-14535
Device Sequence Number5305591
Product Code FTR
UDI-Device Identifier10888628002838
UDI-Public(01)10888628002838(17)140825
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
P040046
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2010
Device Explanted Year2026
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 09/22/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/25/2014
Device Catalogue NumberFM-410270
Device Lot Number1765719
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer09/03/2026
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 07/08/2026
Supplement Date Received by Manufacturer09/16/2026
Initial Report FDA Received Date08/03/2026
Supplement Report FDA Received Date09/22/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured09/29/2009
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age37 YR
Patient SexFemale
Patient Weight125 LB
Patient RaceWhite